| Catalog Number |
SCM-485 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
07/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: not observed.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation, wear abrasion, voids and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported "rupture" confirmed via ultrasound.Later healthcare professional reported "capsular contracture baker grade unknown".Later healthcare professional reported "baker grade iv".This record is for the left side.Device was explanted and replaced.Device will be returned.
Event or Problem Description
Healthcare professional reported rupture confirmed via ultrasound.This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Additional, changed, and/or corrected data: a5, a6, b5, h6.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, g2.
Event or Problem Description
Healthcare professional reported "rupture" confirmed via ultrasound.Later healthcare professional reported "capsular contracture".Later healthcare professional reported "baker grade iv".Later patient reported "intracapsular rupture" and "stepladder sign".This record is for the left side.Device was explanted.